# SDR 06FDEA1091

- Difficulty date: March 15, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR CAP UPPER SURFACE FOUND WITH CORROSION AT XORS 1042.  LT WING REAR SPAR CAP UPPER SURFACE AT XORS 1042 CORROSION REMOVED AND FOUND BEYOND ALLOWABLE LIMITS AS PER SRM 57-20-00 FIGURE 6 VOLUME I.  ORIGINAL THICKNESS  =0.137", MATERIAL REMOVED =0.035", REMAINING THICKNESS =0.102".  REWORK AREA REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5710-95792, TITLE: WINGS, LEFT REAR SPAR UPPER CAP CORROSION AT STATIONS XORS = 1042 ROUGH XORS = 1051 REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
